# SDR DALA2022031001577

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 83,699 hours, 15,533 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 LEFT FORWARD ENTRY DOOR WHEN ARMED - ACTIVATED EMERGENCY LIGHT. CORRECTIVE ACTION: CYCLED DOOR 2 TIMES NOW OPS OK EMER LIGHTS CHK OK FIM B767 52-21. (8281962)
